# SDR DALA2016011900420

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4R BS 522 AT CABIN STRUCTURE.  LONGERON SECTION WAS REPAIRED IAW SRM 53-02, FIG 18, 51-30-5, 51-30-2, AND 51-10-3, PAR 21 AND 14.
